Forms of differing degrees over number fields

Abstract : Consider a system of polynomials in many variables over the ring of integers of a number field $K$. We prove an asymptotic formula for the number of integral zeros of this system in homogeneously expanding boxes. As a consequence, any smooth and geometrically integral variety $X\subseteq \mathbb{P}_K^m$ satisfies the Hasse principle, weak approximation and the Manin-Peyre conjecture, if only its dimension is large enough compared to its degree. This generalizes work of Skinner, who considered the case where all polynomials have the same degree, and recent work of Browning and Heath-Brown, who considered the case where $K=\mathbb{Q}$. Our main tool is Skinner's number field version of the Hardy-Littlewood circle method. As a by-product, we point out and correct an error in Skinner's treatment of the singular integral.
Document type :
Journal articles
Liste complète des métadonnées
Contributor : Manfred Madritsch <>
Submitted on : Wednesday, September 30, 2015 - 11:44:21 AM
Last modification on : Wednesday, October 10, 2018 - 10:47:00 AM

Links full text




Christopher Frei, Manfred Madritsch. Forms of differing degrees over number fields. Mathematika, University College London, 2017, 63 (1), pp.92-123. ⟨10.1112/S0025579316000206⟩. ⟨hal-01207158⟩



Record views